MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY 32MM I.D. SIZE E HIGH WALL LINER; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY 32MM I.D. SIZE E HIGH WALL LINER; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bursitis (4832)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) 2024 d10: 110010264 item name: g7 osseoti multihole 52mm e lot # 65123470; 00877503202 item name: biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14 lot # 3087573; 00625006535 item name: bone screw self-tapping 6.5 mm dia.35 mm length lot # j7241829; 00625006525 bone screw self-tapping 6.5 mm dia.25 mm length lot# j7175386; 00786401420 item name: femoral stem press-fit collarless 12/14 neck taper standard body extended neck offset size 14 149 mm stem length cementless lot # 64122192.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported 2 years and 2 months post implantation, the patient was given a cortisone injection for left hip bursitis.The bursitis was likely related to the initial procedure.There are no plans for the patient to be revised.All devices remain implanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, g3, g6, h2, h6, h11.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
G7 LONGEVITY 32MM I.D. SIZE E HIGH WALL LINER
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20203838
Report Number0001822565-2024-02936
Device Sequence Number7583839
Product Code LPH
UDI-Device Identifier00889024519275
UDI-Public(01)00889024519275(17)261017(10)65224135
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number20123205
Device Lot Number65224135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale
Patient Weight104 KG
Patient RaceWhite